# SDR FDEA201101170211

- Difficulty date: January 17, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN STA 560 BL0 TO LBL 25.  CUT OUT DAMAGE  IAW SRM 53-10-8 FIG 3. LOCATED AND DRILLED NEW UPPER TEE,  AND 4 SUPPORT ANGLES AND 4 REINFORCEMENT STRAPS IAW SRM 53-10-8 FIG 3. INSTALLED TEE, SUPPORT ANGLES AND STRAPS IAW SRM 53-10-8 FIG 3 REV. 103.
